MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F6N R; KNEE ENDOPROSTHESES

AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F6N R; KNEE ENDOPROSTHESES
Model Number NX033Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference code nx057z.Device name as vega ps tibial plateau.Cemented t4.Serial number n/a.Batch number 52315620.Udi device identifier (b)(4).Udi production identifier (b)(4).Basic udi-di n/a.Unit of use udi-di (b)(4).Manufacturing date 2017-02-21.Ref.Code device name batch.Nn264z as tibial obturator d14mm 52310795.Nx033z as vega ps femoral comp.Cemented f6n r 52236690.Nx240 vega ps+ gliding surface t4/4+ 10mm 52271429.Investigation.No product at hand.Therefore an investigation at the product is not possible.Pictorial documentation.There are no pictures available.Batch history review.The device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale.In the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action.For this topic (vega loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported that there was an issue with knee components.As a result of having the product implanted the patient has experienced knee pain, swelling, difficuilty walking and loosening and instability of the implant.The primary surgery occurred on (b)(6) 2017 and there was no reported revision surgery.Cement used: depury smartset ghv bone cement.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: nn264z (tibial obturator d14mm l7mm).Nx057z (ps tibia cemented t4).Nx033z (ps femur cemented f6n rt).Nx240(ps+pe insert t4/t4+,10mm).Associated medwatches: 2916714-2020-00565.2916714-2020-00566.2916714-2020-00568.

Brand Name
AS VEGA PS FEMORAL COMP.CEMENTED F6N R
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10812134
Report Number2916714-2020-00567
Device Sequence Number4141936
Product Code JWH
UDI-Device Identifier04046963810207
UDI-Public4046963810207
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberNX033Z
Device Catalogue NumberNX033Z
Device Lot Number52236690
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/11/2019
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;